# SDR ASAA2019033128838

- Difficulty date: March 31, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 42,730 hours, 12,859 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 32913903
- Part serial: GRTS7604
- Condition: Out Of Tolerance
- Location: Nr 2 Engine
- Part time: 45,646 hours, 13,822 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 ENGINE SHOWS FAULT CODE 75-10592- TBV POSITION SIGNAL IS OUT OF RANGE. LONG TIME FAULT REF T/C 78273000. GROUNDED - YES. REF B737-800 FIM 75-23 TASK 802. F/C 75-10592 ACTIVE. TBV DATA SHOWS DEMAND AT 100%. POSITION AT 6%. FADEC 3 S/W. PERFORMED GVI OF J9/J10 HARNESS TO TBV. NO DAMAGE NOTED. REMOVED AND REPLACED #2 ENG TBV IN REF TO AMM 75-23-01. LEAK & OPS CHECK GOOD.
